# SDR DALA2017081106134

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED RT FLAP HINGE FITTING ATTACH BOLT STA XW= 251 AT RT WING. RUST WAS REMOVED PER SRM 51-10-03 PARA 26 VOL II AND SERVICEABLE FLAP HINGE AT RT WING STA 251 WAS INSTALLED PER AMM 57-40-01-201.
